# SDR USAA2009040290785

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 62,728 hours, 40,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK IN AFT FUSELAGE SKIN BETWEEN BS 727D TO BS 727E, S20R.  REPAIRED AFT FUSELAGE SKIN BETWEEN BS 727D TO BS 727E, S20R IAW B737 SRM 53-00-01 REPAIR 31.
